# SDR A6WA200840323

- Difficulty date: April 11, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7265
- Aircraft time: 19,640 hours, 18,750 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO CONFIG FLAP WARNING.  FLAP INDICATION SHOWED 3 DEGREES WHEN SELECTED TO 8 DEGREES.  TAKEOFF ABORTED AT 60 KNOTS.  BTMS INDICATED 3-3-5-3.   INTERROGATED FECU PER AMM 27-50-00.  NO DEFECTS NOTED.  RESET FLAP SYSTEM IAW FIM PROCEDURES.  OPS CHECK OF FLAP SYSTEM GOOD IAW AMM 27-51-01.  ACFT OK FOR RETURN TO SERVICE.
